# SDR UPS02838619

- Difficulty date: May 25, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L2 DOOR LWR FWD CORNER CRACKED, FOUND BY X-RAY INSPECTION.  REPAIRED AREA IAW DC8 SRM 53-2-0 FIG 18.
